Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 25, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Oct 28, 2009, 10:38 PM CDT for 5 counties in Texas. It took effect at Oct 29, 2009, 10:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2009, 10:38 PM CDT (03:38 UTC)
- In effect from
- Oct 29, 2009, 10:00 AM CDT
- Expired
- Oct 29, 2009, 4:23 PM CDT
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 86 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 3.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1853 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBRO 290338 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1038 PM CDT WED OCT 28 2009 TXZ251-254>257-291145- /O.NEW.KBRO.WI.Y.0025.091029T1500Z-091029T2300Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 1038 PM CDT WED OCT 28 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CDT THURSDAY. LOW PRESSURE WILL DEEPEN ACROSS NORTHERN TEXAS CAUSING SOUTHERLY WINDS TO INCREASE TO 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 40 MPH ACROSS THE COASTAL AREAS OF DEEP SOUTH TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. STRONG SOUTHERLY WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OBJECTS AROUND THE HOUSE WHICH CAN EASILY BE MOVED BY STRONG WINDS INCLUDING LAWN FURNITURE...GARBAGE CANS...OR CHILDRENS TOYS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. $$ PHILO
2 follow-up statements
000 WWUS74 KBRO 291138 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 638 AM CDT THU OCT 29 2009 TXZ250-253-291945- /O.EXA.KBRO.WI.Y.0025.091029T1500Z-091029T2300Z/ BROOKS-HIDALGO- INCLUDING THE CITIES OF...FALFURRIAS...MCALLEN...EDINBURG... PHARR...MISSION...WESLACO 638 AM CDT THU OCT 29 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING OVER THE SOUTH CENTRAL PLAINS STATES WILL DEEPEN ACROSS NORTHERN TEXAS CAUSING THE SOUTHERLY WINDS TO INCREASE INTO THE 25 TO 35 MPH RANGE WITH OCCASIONAL GUSTS TO 40 MPH ACROSS BROOKS AND HIDALGO COUNTIES. THESE STRONG SOUTHERLY WINDS WILL PERSIST INTO THE LATE AFTERNOON HOURS AND WILL THEN START DIMINISHING TOWARDS SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. STRONG SOUTHERLY WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OBJECTS AROUND THE HOUSE WHICH CAN EASILY BE MOVED BY STRONG WINDS INCLUDING LAWN FURNITURE...GARBAGE CANS...OR CHILDRENS TOYS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. $$ TXZ251-254>257-291945- /O.CON.KBRO.WI.Y.0025.091029T1500Z-091029T2300Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 638 AM CDT THU OCT 29 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING OVER THE SOUTH CENTRAL PLAINS STATES WILL DEEPEN ACROSS NORTHERN TEXAS CAUSING THE SOUTHERLY WINDS TO INCREASE INTO THE 25 TO 35 MPH RANGE WITH OCCASIONAL GUSTS TO 40 MPH ACROSS THE LOWER TEXAS COASTAL COUNTIES. THESE STRONG SOUTHERLY WINDS WILL PERSIST INTO THE LATE AFTERNOON HOURS AND WILL THEN START DIMINISHING TOWARDS SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION TODAY. STRONG SOUTHERLY WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. SECURE ANY OBJECTS AROUND THE HOUSE WHICH CAN EASILY BE MOVED BY STRONG WINDS INCLUDING LAWN FURNITURE...GARBAGE CANS...OR CHILDRENS TOYS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. $$ SPEECE
000 WWUS74 KBRO 292123 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 423 PM CDT THU OCT 29 2009 ...STRONG WINDS HAVE DIMINISHED... .THE PRESSURE GRADIENT HAS RELAXED AS A COLD FRONT NEARS THE WESTERN COUNTIES OF DEEP SOUTH TEXAS. THE STRONG SOUTHERLY FLOW WILL CONTINUE TO LOWER THROUGH THE REMAINDER OF THE AFTERNOON AS THE COLD FRONT MOVES INTO ZAPATA AND JIM HOGG COUNTIES. BREEZY CONDITIONS THROUGH THE EARLY EVENING ARE EXPECTED TO BECOME LIGHT BEFORE THE WINDS SHIFTS TO THE NORTHERN THROUGH THE OVERNIGHT HOURS. TXZ250-251-253>257-292230- /O.CAN.KBRO.WI.Y.0025.000000T0000Z-091029T2300Z/ BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...MCALLEN... EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 423 PM CDT THU OCT 29 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE WIND ADVISORY. SOUTHEAST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS AS HIGH AS 35 MPH ARE EXPECTED THROUGH 6 PM. WINDS DIMINISH FURTHER THIS EVENING THEN SHIFT NORTH AS A COLD FRONT MOVES THROUGH THE REGION. NORTH WINDS OF 15 TO 25 MPH WITH SOME HIGHER GUSTS ARE EXPECTED A FEW HOURS AFTER THE FRONTAL PASSAGE. $$ GB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Oct 28, 9:02 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Oct 28, 9:02 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
902 PM CDT WED OCT 28 2009
.UPDATE...A FEW MORE MINOR ADJUSTMENTS TO COMPLIMENT THE EARLIER
UPDATE. SKY GRIDS WERE ADJUSTED THE FIRST 6 PERIODS...THE WX GRID
FOR FRIDAY WAS UPDATED TO REDUCE THUNDERSTORMS TO SLIGHT CHANCE
POST FRONTAL TIME AND A FEW COSMETIC CHANGES TO SOME POPS GRIDS.
AFTERNOON STRATUS DISSIPATED BRIEFLY AROUND SUNSET...LATEST OBS IN
CAMERON COUNTY INDICATING 2000 FOOT DECK INCREASING. THIS WOULD BE
DUE TO THE LOW LEVEL JET OF 40 TO 50 KNOTS AT AND INVERSION LAYER
AT 15 TO 2500 FEET. EXPECT THE STRATUS TO SPREAD STEADILY NORTH
AND NORTHWEST OVERNIGHT. LOW TEMPS LOOK OK WITH UPPER 70S ALONG
THE COAST AND LOW TO MID 70S OUT WEST AS MODERATE AND OCCASIONALLY
GUSTY SOUTHEAST WINDS PERSIST. A FEW STREAMER SHOWERS MAY DEVELOP
AND AFFECT THE OFFSHORE WATER AND THE IMMEDIATE COASTAL ZONES.
COLD FRONT ENTERING EXTREME WESTERN TEXAS CONTINUES LOOK TO
MAINTAIN ITS CURRENT TIMING OF A THURSDAY NIGHT AND EARLY FRIDAY
MORNING PASSAGE. HIGH TEMPERATURES TO OCCUR FIRST THING IN THE
MORNING AND THEN FALL AND COULD EVENTUALLY FALL INTO THE 50S IN
SOME LOCATIONS ADD IN NORTH WINDS OF 15 TO 25 MPH AND THIS WILL
MAKE THE FRONT THE COLDEST OF THE YOUNG SEASON...TAKE OUT YOUR
JACKETS. NEW ZONES OUT SOON.
&&
.MARINE...AT 7 PM BUOY 20 REPORTED SOUTHEAST WINDS AT 18 KNOTS WITH
GUSTS TO 23 KNOTS AND SEAS AT 7 FEET WITH A 7 SECOND PERIOD. THE
WINDS AND SEAS HAVE INCREASED ACROSS THE MARINE AREAS TODAY IN
ADVANCE OF A COLD FRONT WHICH WILL MOVE THROUGH THE MARINE AREAS
EARLY FRIDAY. A SMALL CRAFT ADVISORY IS IN EFFECT ACROSS THE
OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH THURSDAY EVENING. A
SMALL CRAFT ADVISORY WILL BE IN EFFECT ACROSS THE LAGUNA MADRE FROM
7 AM THROUGH 7 PM THURSDAY. THERE IS A SLIGHT CHANCE TO CHANCE FOR
SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS PORTIONS OF THE
MARINE AREAS AT TIMES THURSDAY AND FRIDAY ASSOCIATED WITH THE
FRONTAL BOUNDARY. THE WINDS AND SEAS WILL DECREASE BY THE WEEKEND AS
A HIGH PRESSURE SYSTEM BUILDS ACROSS THE AREA. SMALL CRAFT SHOULD
EXERCISE CAUTION ACROSS THE LAGUNA MADRE TONIGHT.
&&
.AVIATION...VFR TO MVFR CONDITIONS WITH PARTLY CLOUDY SKIES AND
MODERATE AND GUSTY SOUTHEASTERLY WINDS ARE BEING REPORTED AT THE
REGIONAL AIRPORTS. THE LOWER CONDITIONS IS DUE TO REDUCED CEILINGS.
THE WINDS WILL CONTINUE TO SUBSIDE OVERNIGHT BECOMING MODERATE FROM
THE SOUTHEAST THEN INCREASE BECOMING MODERATE AND GUSTY ON THURSDAY.
THERE IS A CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS MOVING
ACROSS PORTIONS OF THE CWA ON THURSDAY IN ADVANCE OF A COLD FRONT
WHICH WILL MOVE THROUGH THE CWA EARLY FRIDAY. VFR TO MVFR CONDITIONS
WILL PREVAIL ACROSS THE REGIONAL AIRPORTS DURING THE NEXT 24 HOURS.
.AVIATION...
&&
.PREV DISCUSSION...ISSUED 440 PM CDT WED OCT 28 2009...SEVERAL
COSMETIC CHANGES WERE MADE TO THE GRIDS TO SMOOTH WINDS...TEMPS
AND QPF. ADJUSTED TEMPERATURES ON FRIDAY TO SHOW SLOWLY FALLING OR
STEADY TEMPERATURES. ALSO...HIGHS ON FRIDAY WERE ADJUSTED DOWNWARD
FROM EARLIER FORECAST. COLD TROUGH TO WEAKEN SLIGHTLY AS IT HEADS
ACROSS TEXAS FRIDAY. EVAPORATIVE COOLING AFFECT AND THICK LOW
OVERCAST COUPLED WITH A STIFF NORTH WIND SHOULD MAKE THIS FRONT
THE COLDEST OF THE SEASON. WITH THIS SAID ADJUSTED SATURDAY
MORNING LOW DOWNWARD A FEW MORE DEGREES TO AT LEAST MATCH OR GO
SLIGHTLY BELOW THE LOWS FROM THE LAST FRONT. COULD EVEN GET COLDER
SATURDAY MORNING IF CLOUDS CLEAR EARLIER THEN CURRENTLY PROJECTED.
STAY TUNED.
PREV DISCUSSION...ISSUED 134 PM CDT WED OCT 28 2009...THE SHORT
TERM FOCUS IS NOW SHIFTING TO THE NEXT COLD AIR MASS...WHICH IS OF
MODIFIED MARITIME POLAR ORIGIN AND IS NOW GETTING PUSHED OUT OF
THE PACIFIC NORTHWEST TOWARD THE FOUR CORNERS AREA BY UPSTREAM H5
RIDGING. AN ASSOCIATED COLD FRONT IS ON TRACK TO ADVANCE THROUGH
DEEP SOUTH TEXAS LATE THURSDAY INTO FRIDAY. THOUGH MARITIME POLAR
AIR MASSES TEND TO BE MILDER THAN THEIR INLAND RELATIVES...THIS
AIR MASS WILL STILL BRING A NOTICEABLE COOL DOWN FOR FRIDAY AND
FRIDAY NIGHT...MADE SEEMINGLY MORE ACUTE DUE TO THE ALREADY WARMER
THAN NORMAL TEMPS AHEAD OF IT. CLOUDY SKIES WILL PREVAIL THROUGH
EARLY SATURDAY. SATURDAY HIGH TEMPERATURES SHOULD BE BACK TO NEAR
NORMAL AND CLEARING SKIES WILL SET UP A SEASONAL WEEKEND WITH HIGH
PRESSURE IN CONTROL. SEASONAL WEATHER WILL IN FACT DOMINATE BEYOND
THIS WEEKEND WELL INTO THE MIDDLE PART OF THE UPCOMING WEEK.
THE REASONING OF THE PREVIOUS SHIFT WITH REGARD TO THE SHORT TERM
FORECAST IS STILL VALID...WITH STRONG SOUTHEAST TO SOUTH WINDS ON
TAP AGAIN FOR THURSDAY DURING THE DAY...AND HIGH TEMPS WELL ABOVE
NORMAL...NEAR 90...IN MOST AREAS. A DEEP H5 TROUGH IS ROTATING ABOVE
THE FOUR CORNERS REGION THIS AFTERNOON...WITH PRESSURE FALLS
DEVELOPING DOWNSTREAM IN THE SOUTHERN HIGH PLAINS...NOTABLY THE
TEXAS PANHANDLE. A LOW LEVEL JET WILL DEVELOP TONIGHT...AND THE
SYNOPTIC PRESSURE GRADIENT WILL SUPPORT HIGHER WINDS ON THURSDAY.
MOISTURE IS SET TO DEEPEN LOCALLY AS WINDS PICK UP...WITH MOSTLY
CLOUDY SKIES FOR THURSDAY. ISOLATED SHOWERS MAY DEVELOP ALONG THE
COAST OVERNIGHT AS LOW LEVEL JET INSTABILITY WORKS OVER THE
INCREASING MOISTURE.
IN TERMS OF FRONTAL DYNAMICS...A SQUALL LINE OR PREFRONTAL TROUGH
MAY LEAD THE WAY THURSDAY EVENING...WITH THE GFS HAVING TROUBLE
RESOLVING THIS FROM THE MAIN FRONT AND WIND SHIFT DEPICTED MORE
DEFINITIVELY THURSDAY NIGHT OR EARLY FRIDAY. POTENTIALLY STRONG
THUNDERSTORMS WITH WIND GUSTS...LIGHTNING...AND BRIEF HEAVY
DOWNPOURS WILL BE THE MAIN THREAT. SHEAR MAY BE FAVORABLE TO ALLOW
WEAK ROTATION IN SOME OF THE STORMS. THE SQUALL LINE MAY SQUEEZE OUT
THE ATMOSPHERE...BUT A RELATIVELY WELL DEFINED FRONTAL BOUNDARY IS
DEPICTED FOR FRIDAY MORNING BY DAWN IN THE LOWER VALLEY INCLUDING
MCALLEN THROUGH BROWNSVILLE AND SURROUNDING CITIES. THE BASE OF THE
TROUGH WILL LAG OVER NORTH TEXAS INTO EARLY SATURDAY...CAUSING OVER
RUNNING MOISTURE FROM THE SOUTHWEST AND CLOUDY SKIES. CLEARER SKIES
SHOULD SHOW UP BY SATURDAY AFTERNOON ONCE A WESTERLY FLOW ALOFT SETS
IN AND THE TROUGH LIFTS TO THE NORTHEAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 79 88 64 64 / 10 30 50 60
BROWNSVILLE 78 89 63 63 / 10 30 50 50
HARLINGEN 78 90 64 64 / 10 30 50 50
MCALLEN 77 92 63 63 / 0 20 40 40
RIO GRANDE CITY 75 94 60 64 / 0 10 40 30
SOUTH PADRE ISLAND 78 85 70 70 / 10 30 50 60
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM CDT THURSDAY FOR GMZ130-
132-135.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT THURSDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
59/63Hazardous weather outlook, Oct 28, 8:43 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 843 PM CDT WED OCT 28 2009 GMZ130-132-135-150-155-170-175-TXZ248>257-291100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 843 PM CDT WED OCT 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS OVERNIGHT DUE TO AN INCREASE IN THE WINDS AND SEAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG SOUTH WINDS ARE EXPECTED OVER LAND FOR THURSDAY. A COLD FRONT IS FORECAST TO ARRIVE THURSDAY NIGHT INTO FRIDAY MORNING. GUSTY NORTH WINDS IN CONJUNCTION WITH A SUDDEN DROP IN TEMPERATURES AND A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE FROM 7 AM THROUGH 7 PM THURSDAY AND ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THROUGH 7 PM THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MARTIN
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.